MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 15MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 15MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT
Catalog Number M003UZAS30150
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the subject stent was not opening properly.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information received indicated that the device was prepared for use as per the directions for use.The device was confirmed to be in good condition prior to use on the patient.Continuous flush was set up and maintained for the duration of the procedure.The tortuosity of the patient¿s anatomy was unknown.It was reported that 'the issue occurred while the device was being implanted in the patient.The stent did not appose the vessel distally.As the distal end was opening it did not appose the vessel walls, and it slid.The surgeon dragged the stent out of the patient.This is not typical.The stent is not resheathable, so to drag it out before it has been deployed is uncommon'.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.

Brand Name
NEUROFORM ATLAS 3.0MM X 15MM NO TIP- PMA
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23657486
Report Number3008881809-2025-00672
Device Sequence Number4823697
Product Code QCA
UDI-Device Identifier07613327382228
UDI-Public(01)07613327382228(17)290716(10)25076433
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003UZAS30150
Device Lot Number25076433
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer01/13/2026
04/30/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date02/02/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIFT CATHETER (STRYKER).; SL-10 MICROCATHETER (STRYKER).
Patient SexUnknown